Alert archive / Georgia / Freeze Warnings in 2014
Freeze Warning 9, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Apr 15, 2014, 2:29 AM EDT for 68 counties in Georgia. It took effect at Apr 16, 2014, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2014, 2:29 AM EDT (06:29 UTC)
- In effect from
- Apr 16, 2014, 12:00 AM EDT
- Expired
- Apr 16, 2014, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
All 68 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Towns County, GA, Troup County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA
The radar
The Atlanta radar (KFFC), 59 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 923 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
398 WWUS72 KFFC 150629 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 229 AM EDT TUE APR 15 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>073-078>082- 094-151430- /O.NEW.KFFC.FZ.W.0009.140416T0400Z-140416T1300Z/ /O.CON.KFFC.WI.Y.0009.140415T1200Z-140416T0200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-PEACH- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 229 AM EDT TUE APR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 10 PM EDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY. * TEMPERATURES...IN THE UPPER 20S AND LOW 30S. * LOCATIONS...NORTH AND CENTRAL GEORGIA. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...FOR WINDS...THIS MORNING THROUGH THIS EVENING. FOR FREEZING TEMPERATURES...MIDNIGHT TONIGHT THROUGH WEDNESDAY MORNING. * IMPACTS...VERY STRONG AND GUSTY WINDS WILL CAUSE MODERATE TO LARGE SIZED BRANCHES TO FALL...AS WELL AS TREES THAT HAVE BEEN WEAKENED BY THE RECENT RAINS. HIGH PROFILE VEHICLES ARE ALSO AFFECTED BY THESE WINDS. AS TEMPERATURES DROP OVERNIGHT THEY ARE EXPECTED TO FALL NEAR OR BELOW FREEZING AND AREAS OF FROST ARE EXPECTED...WHICH COULD DAMAGE OR KILL SENSITIVE PLANTS. TENDER VEGETATION SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. && $$ GAZ074>076-083>086-089>093-095>098-102>113-151430- /O.CON.KFFC.WI.Y.0009.140415T1200Z-140416T0200Z/ WASHINGTON-GLASCOCK-JEFFERSON-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-HOUSTON-BLECKLEY- LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 229 AM EDT TUE APR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 10 PM EDT THIS EVENING... * LOCATIONS...NORTH AND CENTRAL GEORGIA. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THIS MORNING THROUGH THIS EVENING. * IMPACTS...VERY STRONG AND GUSTY WINDS WILL CAUSE MODERATE TO LARGE SIZED BRANCHES TO FALL...AS WELL AS TREES THAT HAVE BEEN WEAKENED BY THE RECENT RAINS. HIGH PROFILE VEHICLES ARE ALSO AFFECTED BY THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
828 WWUS72 KFFC 151544 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1144 AM EDT TUE APR 15 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>073-078>082- 094-152345- /O.CON.KFFC.FZ.W.0009.140416T0400Z-140416T1300Z/ /O.CON.KFFC.WI.Y.0009.000000T0000Z-140416T0200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-PEACH- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 1144 AM EDT TUE APR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY... * TEMPERATURES...IN THE UPPER 20S AND LOW 30S. * LOCATIONS...NORTH AND CENTRAL GEORGIA. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...FOR WINDS...THIS MORNING THROUGH THIS EVENING. FOR FREEZING TEMPERATURES...MIDNIGHT TONIGHT THROUGH WEDNESDAY MORNING. * IMPACTS...VERY STRONG AND GUSTY WINDS WILL CAUSE MODERATE TO LARGE SIZED BRANCHES TO FALL...AS WELL AS TREES THAT HAVE BEEN WEAKENED BY THE RECENT RAINS. HIGH PROFILE VEHICLES ARE ALSO AFFECTED BY THESE WINDS. AS TEMPERATURES DROP OVERNIGHT THEY ARE EXPECTED TO FALL NEAR OR BELOW FREEZING AND AREAS OF FROST ARE EXPECTED...WHICH COULD DAMAGE OR KILL SENSITIVE PLANTS. TENDER VEGETATION SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. && $$ GAZ074>076-083>086-089>093-095>098-102>113-152345- /O.CON.KFFC.WI.Y.0009.000000T0000Z-140416T0200Z/ WASHINGTON-GLASCOCK-JEFFERSON-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-HOUSTON-BLECKLEY- LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 1144 AM EDT TUE APR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * LOCATIONS...NORTH AND CENTRAL GEORGIA. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THIS MORNING THROUGH THIS EVENING. * IMPACTS...VERY STRONG AND GUSTY WINDS WILL CAUSE MODERATE TO LARGE SIZED BRANCHES TO FALL...AS WELL AS TREES THAT HAVE BEEN WEAKENED BY THE RECENT RAINS. HIGH PROFILE VEHICLES ARE ALSO AFFECTED BY THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
693 WWUS72 KFFC 151930 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 330 PM EDT TUE APR 15 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>073-078>082- 094-160330- /O.CON.KFFC.FZ.W.0009.140416T0400Z-140416T1300Z/ /O.CON.KFFC.WI.Y.0009.000000T0000Z-140416T0200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-PEACH- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 330 PM EDT TUE APR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY... * TEMPERATURES...IN THE UPPER 20S AND LOW 30S. * LOCATIONS...NORTH AND CENTRAL GEORGIA. * WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...FOR WINDS...THIS AFTERNOON THROUGH THIS EVENING. FOR FREEZING TEMPERATURES...MIDNIGHT TONIGHT THROUGH WEDNESDAY MORNING. * IMPACTS...VERY STRONG AND GUSTY WINDS WILL CAUSE MODERATE TO LARGE SIZED BRANCHES TO FALL...AS WELL AS TREES THAT HAVE BEEN WEAKENED BY THE RECENT RAINS. HIGH PROFILE VEHICLES ARE ALSO AFFECTED BY THESE WINDS. AS TEMPERATURES DROP OVERNIGHT THEY ARE EXPECTED TO FALL NEAR OR BELOW FREEZING AND AREAS OF FROST ARE EXPECTED...WHICH COULD DAMAGE OR KILL SENSITIVE PLANTS. TENDER VEGETATION SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. && $$ GAZ074>076-083>086-089>093-095>098-102>113-160200- /O.CON.KFFC.WI.Y.0009.000000T0000Z-140416T0200Z/ WASHINGTON-GLASCOCK-JEFFERSON-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-HOUSTON-BLECKLEY- LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 330 PM EDT TUE APR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * LOCATIONS...NORTH AND CENTRAL GEORGIA. * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THIS AFTERNOON THROUGH THIS EVENING. * IMPACTS...VERY STRONG AND GUSTY WINDS WILL CAUSE MODERATE TO LARGE SIZED BRANCHES TO FALL...AS WELL AS TREES THAT HAVE BEEN WEAKENED BY THE RECENT RAINS. HIGH PROFILE VEHICLES ARE ALSO AFFECTED BY THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
324 WWUS72 KFFC 160202 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1002 PM EDT TUE APR 15 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>073-078>082- 094-161015- /O.EXP.KFFC.WI.Y.0009.000000T0000Z-140416T0200Z/ /O.CON.KFFC.FZ.W.0009.140416T0400Z-140416T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-PEACH- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 1002 PM EDT TUE APR 15 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT WEDNESDAY FOR MUCH OF NORTH AND CENTRAL GEORGIA... ...WIND ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING FOR MOST OF NORTH AND CENTRAL GEORGIA... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * LOCATIONS...NORTH AND CENTRAL GEORGIA. * TIMING...FOR WINDS...ALREADY DIMINISHING SOMEWHAT DOWN TO 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. FOR FREEZING TEMPERATURES...MIDNIGHT TONIGHT THROUGH WEDNESDAY MORNING. * IMPACTS...AS TEMPERATURES DROP OVERNIGHT THEY ARE EXPECTED TO FALL NEAR OR BELOW FREEZING...WHICH COULD DAMAGE OR KILL SENSITIVE PLANTS. TENDER VEGETATION SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. && $$ GAZ074>076-083>086-089>093-095>098-102>113-160315- /O.EXP.KFFC.WI.Y.0009.000000T0000Z-140416T0200Z/ WASHINGTON-GLASCOCK-JEFFERSON-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-HOUSTON-BLECKLEY- LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 1002 PM EDT TUE APR 15 2014 ...WIND ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... WINDS DIMINISHING TO 10 TO 15 MPH WITH GUSTS UP TO 20 MPH THE REST OF THE EVENING THEN 5 TO 10 MPH WITH A FEW GUSTS TO 15 MPH AFTER MIDNIGHT. $$
424 WWUS72 KFFC 160729 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 329 AM EDT WED APR 16 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>073-078>082- 094-161300- /O.CON.KFFC.FZ.W.0009.000000T0000Z-140416T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-PEACH- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON 329 AM EDT WED APR 16 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...IN THE LOWER 30S. * LOCATIONS...NORTH AND CENTRAL GEORGIA. * TIMING...THROUGH WEDNESDAY MORNING. * IMPACTS...AS TEMPERATURES DROP OVERNIGHT THEY ARE EXPECTED TO FALL NEAR OR BELOW FREEZING...WHICH COULD DAMAGE OR KILL SENSITIVE PLANTS. TENDER VEGETATION SHOULD BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Apr 14, 9:37 PM EDT, 4 hours 52 minutes earlier.
Area forecast discussion, Apr 14, 9:37 PM EDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 937 PM EDT MON APR 14 2014 .UPDATE... HAVE MADE SEVERAL UPDATES TO GRIDS...INCLUDING TO BRING ADDITIONAL THUNDER WORDING BACK INTO THE FORECAST. NOT MUCH SB/MLCAPE TO WORK WITH BUT THE LARGE RAIN SHIELD ACROSS ALABAMA HAS 250-500J/KG MUCAPE WITH IT...CERTAINLY ENOUGH FOR IN-CLOUD LIGHTNING. HIRES REFLECTIVITY GUIDANCE ALSO SEEMS TO WANT TO KEEP THE TREND OF SEMI-CONVECTIVE CELLS WITHIN THE LARGER RAIN SHIELD. ALSO INCREASED POPS OVERNIGHT BECAUSE...WELL...ITS GONNA RAIN...SO JUST WENT 100. ADDED ADDITIONAL TIMING TO PRECIP EXIT TOMORROW. THE OVERALL TREND OF TEMPERATURES IS OKAY BUT THERE HAS BEEN A SHARPER CONTRAST AHEAD OF THE RAIN SO MADE MINOR MODIFICATIONS FOR THAT. SO FAR THOUGH HAVE NOT ADJUSTED OVERNIGHT LOWS. WILL KEEP AN EYE ON TRENDS AND ADJUST FURTHER IF NEEDED. TDP && .PREV DISCUSSION... /ISSUED 743 PM EDT MON APR 14 2014/ PREV DISCUSSION... /ISSUED 350 PM EDT MON APR 14 2014/ SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... CURRENT SATELLITE LOOP SHOWS LARGE MOISTURE PLUME EXTENDING FROM THE NEW ENGLAND STATES..DOWN TO GA/TN...AND OVER TO EASTERN TX. THIS MOISTURE PLUME IS BRINGING LIGHT TO MODERATE SHOWERS TO THE AREA. CURRENT RADAR LOOP SHOWS THE MAIN AREA OF SHOWERS MOVING EAST ACROSS THE STATE WITH A LOT MORE PRECIP BACK ACROSS AL/MS MOVING THIS DIRECTION. THE GOOD THING IS THERE IS MUCH LESS INSTABILITY ACROSS THE AREA THAN EARLIER EXPECTED SO WE ARE NOT SEEING ANY THUNDERSTORMS WITH THESE SHOWERS. INSTABILITY SHOULD STAY FAIRLY LOW TODAY BUT THE INDICES WILL INCREASE TOMORROW ESPECIALLY ACROSS SOUTHEASTERN SECTIONS OF THE CWA. WILL KEEP TSRA IN THE FORECAST ACROSS THAT AREA TO TUESDAY BUT THE SYSTEM WILL BE EXITING THE STATE BY TUESDAY AFTERNOON. AS THIS SYSTEM EXITS WINDS WILL ALSO INCREASE OUT OF THE W TO NW WITH THE TIGHTENING PRESSURE GRADIENT AS THE TROUGH MOVES THROUGH. WINDS WILL BE IN THE 15-25KT RANGE GUSTING TO 35KT BY 18-22Z TUESDAY. THESE STRONG WINDS WILL ALSO HELP TO USHER IN SOME VERY COLD AIR FOR THIS TIME OF YEAR AND MAY NEED TO ISSUE A FREEZE WATCH ESPECIALLY FOR SECTIONS OF NORTH GA WED MORNING. FOR NOW HAVE ONLY ISSUED A WIND ADVISORY FOR TUE BUT WILL TAKE A CLOSER LOOK AT THE TEMPS FOR WED MORNING. QPF AMOUNTS ARE STILL IN THE 1 TO 2 INCH TOTAL RANGE AND OUR FLASH FLOOD GUIDANCE IS SHOWING MOST AREAS CAN HANDLE 2 TO 3 INCHES BEFORE WE START SEEING ANY FLOODING. 01 LONG TERM /WEDNESDAY THROUGH MONDAY/... LONG TERM BEGINS DRY WITH COOLER TEMPERATURES. WEDGE BUILDS IN FOR THURSDAY INTO FRIDAY AND STILL LOOKS LIKE A RETURN OF SHOWERS BY FRIDAY. TWEAKED HIGHS DOWN A BIT ON WEDNESDAY BASED ON NEW MAV/MET. BIG DIFFERENCE COMES LATE IN THE WEEKEND WITH THE TROUGH MOVING THROUGH THE MID MS VALLEY. NEW ECMWF IS FASTER WITH THIS SYSTEM WHILE THE GFS REMAINS SLOWER. THIS WOULD MAKE A DIFFERENCE BETWEEN RAIN OR NO RAIN FOR SATURDAY AND SUNDAY. HAVE MADE NO CHANGES AT THIS TIME. PREVIOUS DISCUSSION IS INCLUDED. 41 PREVIOUS DISCUSSION... LONG TERM /448 AM EDT MON APR 14 2014/... LONG RANGE MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH A COOL DOME OF HIGH PRESSURE DOMINATING ACROSS THE EASTERN THIRD OF THE COUNTRY ON WEDNESDAY...THEN SETTLING OVER THE ATLANTIC COASTAL STATES WEDNESDAY NIGHT-THURSDAY MORNING. THIS WILL RESULT IN A PSEUDO CAD WEDGE SETTING UP ACROSS NORTH AND EAST CENTRAL GA THURSDAY AND FRIDAY. A MOIST SOUTHERLY MID LEVEL FLOW WILL OVERRUN THE COOL EASTERLY SURFACE WINDS TO BEGIN INCREASING CLOUDS ON THURSDAY... AND THEN BRING A CHANCE OF RAIN SHOWERS TO THE AREA FOR THURSDAY NIGHT AND FRIDAY. THE CAD WEDGE SHOULD ERODE FRIDAY NIGHT INTO SATURDAY AS THE ECMWF AND GFS SHOW AN UPPER TROUGH PUSHING ACROSS THE OHIO VALLEY REGION AND DRAGGING A WEAK COLD FRONT ACROSS THE STATE ON SATURDAY. ALTHOUGH THERE IS SOME TIMING AND STRENGTH DIFFERENCES WITH THIS SYSTEM... OVERALL PATTERN SUGGEST A CHANCE FOR SHOWERS FRIDAY NIGHT AND SATURDAY... WITH CLEARING CONDITIONS SATURDAY NIGHT BEHIND THE FRONT... THEN COOL DRY HIGH PRESSURE ON TAP FOR SUNDAY. UNCERTAINTY ON TIMING AND INSTABILITY WILL WARRANT MENTIONING ONLY SHOWERS AT THIS TIME. HOWEVER... WILL HAVE TO MONITOR SATURDAY CLOSELY FOR AT A SLIGHT CHANCE OF THUNDER IF THE COLD FRONT PUSHES ACROSS DURING DAYTIME HEATING. STAY TUNED. 39 AVIATION... 00Z UPDATE... MOSTLY VFR TO START THE PERIOD WITH POCKETS OF MVFR VSBY MAINLY ASSOCIATED WITH RAIN. CIGS SHOULD LOWER IN THE NEXT COUPLE OF HOURS TO MVFR...THEN TO IFR AROUND OR JUST AFTER 06Z. SHOULD STAY IFR THROUGH 12Z METRO...15-17Z FARTHER SOUTH AND EAST...WITH MVFR HANGING AROUND A FEW HOURS THEREAFTER /METRO TAFS THROUGH 18Z/. RAPID CLEARING TREND WITH FRONTAL PASSAGE BUT WINDS PICK UP WITH 20G30KT JUST ABOUT EVERYWHERE...AND HIGHER AT ATL. KEPT TEMPO TSRA FOR METRO TAFS AND CSG FOR INCOMING LINE...AND PROB30 FOR MCN FOR TUE MORNING UNTIL CONVECTION MOVES THROUGH. //ATL CONFIDENCE...00Z UPDATE... HIGH ON OCCURRENCE OF ALL ELEMENTS. MEDIUM HIGH ON TIMING OF WINDS. MEDIUM ON TIMING OF TSRA...CIGS AND VSBY. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 59 62 35 62 / 100 100 5 5 ATLANTA 53 57 35 61 / 100 100 0 5 BLAIRSVILLE 51 54 29 59 / 100 100 5 0 CARTERSVILLE 48 52 31 62 / 100 100 5 0 COLUMBUS 56 60 38 64 / 100 100 5 5 GAINESVILLE 54 59 35 60 / 100 100 5 0 MACON 62 66 36 65 / 100 100 5 5 ROME 50 54 32 62 / 100 100 5 0 PEACHTREE CITY 54 58 30 61 / 100 100 0 5 VIDALIA 66 70 41 67 / 70 100 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 8 AM TO 10 PM EDT TUESDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. &&
Hazardous weather outlook, Apr 14, 11:04 PM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1104 PM EDT MON APR 14 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1104 PM EDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS POSSIBLE TONIGHT ALONG WITH HEAVY RAIN. A LARGE AREA OF RAIN WILL SPREAD ACROSS NORTH AND CENTRAL GEORGIA TONIGHT. ISOLATED THUNDERSTORMS WILL BE EMBEDDED IN THE AREA OF RAIN. THE ATMOSPHERE HAS ENOUGH INSTABILITY WHERE STRONG THUNDERSTORMS ARE POSSIBLE...MAINLY ACROSS CENTRAL GEORGIA. THE STRONGER STORMS COULD PRODUCE GUSTY WINDS. HEAVY RAINFALL IS ALSO POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.25 INCHES POSSIBLE. THESE RAINFALL AMOUNTS COULD RESULT IN ISOLATED MINOR FLOOD PROBLEMS ALONG A FEW CREEKS AND RIVERS OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE FOR THUNDERSTORMS EARLY ON TUESDAY AHEAD OF A COLD FRONT THAT WILL EXIT THE REGION TUESDAY AFTERNOON. SEVERE STORMS ARE NOT EXPECTED. BEHIND A COLD FRONT... FREEZING TEMPERATURES AND AREAS OF FROST ARE EXPECTED EARLY WEDNESDAY MORNING ACROSS NORTH AND PARTS OF CENTRAL GEORGIA. THOSE WITH AGRICULTURE INTEREST SHOULD MAKE PLANS TO PROTECT SENSITIVE PLANTS. OTHERWISE...NO OTHER HAZARDOUS WEATHER IS EXPECTED WEDNESDAY THROUGH SUNDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT ANY STORM OR RAINFALL REPORTS THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 5:12 AM EDT | River Flood Warning | FFC | Forsyth | 7 hr |
Nearby
Freeze Warnings in Georgia, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.